Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On random sequences of integers


Authors: C. J. Everett and P. R. Stein
Journal: Bull. Amer. Math. Soc. 76 (1970), 349-351
MSC (1970): Primary 6010; Secondary 1050
MathSciNet review: 0251002
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6010, 1050

Retrieve articles in all journals with MSC (1970): 6010, 1050


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12474-0
PII: S 0002-9904(1970)12474-0